# SDR DALA14027530997

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 58,843 hours, 42,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT AT SEAT 13D WAS INOPERATIVE.   FOUND A BROKEN WIRE, REPAIRED AND SYSTEM RETURNED TO NORMAL OPERATION.
